# SDR DALA2024020601612

- Difficulty date: February 4, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 80,231 hours, 31,260 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 7057745
- Part serial: 774
- Condition: Out Of Tolerance
- Location: L1 Door
- Part time: 70,281 hours, 26,649 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 IN REFERENCE TO AMDS CARD 5211-3001-1L. STEP 3. DURING ROTATORY SNUBER INSPECTION. WAS FOUND PIN EXTENSION OUT LIMITS ON PASSENGER DOOR (L1) ROTATORY SNUBBER. CORRECTIVE ACTION: SUMMARY OF NRC 00110: SNUBBER PIN EXTENSION RH SERVICE DOOR L1 WAS REMOVED PER B757-200 AMM 52-11- 10 AND INSTALL SERVICIABLE ROTARY SNUBBER LH SERVICE DOOR L1 PER B757-200 AMM 52-11-10. (0186868)
